Log in
British Heart Foundation
8,166 members5,043 posts

Stent pain 10 months after Cardiac arrest.

Had a sudden cardiac arrest last August age 64. No symptoms, never smoked, low BMI, healthy weight, don't drink & healthy lifestyle. Very fit, regular exercise, played sport incl intensive aerobic exercise all my life. Regular walking 20-30 miles per week and road cycling over 100 miles per week. Had two stents fitted and currently on statins, beta blockers and blood pressure tablets. Experienced stent pain for about 3 months post stent. Recently started road cycling again and experienced tightness in chest after 30km ride similar to previous stent pain despite keeping heart rate below 120bpm. Concerned as cardiologist said I would have no difficulty in getting back to previous levels of exercise. Will seek GP advice on return of chest pain but advice from anyone with similar experience welcome.

5 Replies
oldestnewest

Wow you’re amazing! But take it easy maybe? My mum has recently been diagnosed with slow heart beat, she’s older than you nearly 70. Very worried about her!

Reply

Hi,

you may find this article helpful

bhf.org.uk/heart-matters-ma...

Reply

I remember going into cardiac arrest one day before I fainted I felt fine. I had n idea till that day it could happen so easy. I’d onli had it in surgery before that day. I’ve since had it again and had chest pains before.

Reply

Hi - sorry to hear of your ongoing problem. I also had stents but with no post op issues.

With or without others experiences I would personally opt for a return to your doctor or cardiologist - anything else is just guesswork and I would really want to get this properly identified. Like you, I am also cycling and doing other sports and the last thing you want is an incident out and about on your bike!

Very best wishes

Reply

nathan, Thank you I'm seeing my doctor to check it out but interestingly after a couple of days I feel no discomfort at all. Still going to get checked out - better to be safe!

1 like
Reply

You may also like...